| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |

Site Search:


ISSN 1312-885X (print)       ISSN 1314-7552 (online)

Samsul Ariffin Abdul Karim, Balbir Singh Mahinder Singh
      Global solar radiation modeling using polynomial fitting
      Applied Mathematical Sciences, Vol. 8, 2014, no. 8, 367-378

Copyright © 2014 Samsul Ariffin Abdul Karim and Balbir Singh Mahinder Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Journals | Books | Indexing and abstracting | Author guidelines | Open access